Stephen J. Schueler, M.D.


Upchuck and Shakes 32 Causes

The freeMD virtual doctor has found 32 conditions that can cause Upchuck and Shakes.

Mouse over to view each condition's most common symptoms

There are 4 common conditions that can cause Upchuck and Shakes.
  1. Alcohol Poisoning
  2. Alcohol Withdrawal
  3. Anxiety Disorder
  4. Spider Bites
There are 7 somewhat common conditions that can cause Upchuck and Shakes.
  1. Caffeine Overdose
  2. Cocaine Abuse
  3. Drug Side Effect
  4. Drug Toxicity
  5. Kidney Disease
  6. Narcotic Withdrawal
  7. Phobias
There are 7 uncommon conditions that can cause Upchuck and Shakes.
  1. Black Widow Spider Bite
  2. Cirrhosis
  3. Drug Withdrawal
  4. Electrolyte Imbalance
  5. Hypernatremia
  6. Social Phobia
  7. Theophylline Toxicity
There are 14 rare conditions that can cause Upchuck and Shakes.
  1. Addison's Disease
  2. Aspirin Overdose
  3. Encephalitis
  4. End Stage Renal Disease
  5. Equine Encephalitis
  6. Hemochromatosis
  7. Insecticide Inhalation
  8. Malignant Neuroleptic Syndrome
  9. Medullary Cystic Disease
  10. Membranous Glomerulonephritis
  11. Snakebite
  12. Syndrome of Inappropriate ADH
  13. Von Hippel-Lindau Disease
  14. Wilson's Disease

Last Updated: Nov 8, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.